Thread: Garlic
View Single Post
  #1  
Old 01-04-2011, 03:54 AM
Elfay Elfay is offline
Master
Join Date: Oct 2010
Location: In a Pineapple at the bottom of the sea
Posts: 2,639
  Elfay's Avatar
Garlic

I have been taken a garlic pill every few days and I have noticed after I take it I get very shaky and nervous - much like a panic attack. I am actually experiancing such symptoms right now. Loud noises make my head feel awful and I am very edgy and nervous. Has anyone had similar symptoms with garlic? I take it to help the ringing in my ear - it helps it for a couple of days after I take it. I do take vitamins, calcium and an iron pill once a week.
__________________

It isn't about karma. It is about love. Love is beyond karma. Karma can be very easily neutralized with Love.

I don't share my thoughts because I think it will change the minds that think differently.

I share my thoughts to show the people who already think like me that they're not alone.



"Good bits of wisdom Elfay the future isn't carved in stone, it is a book waiting to be written." - Adrienne
Reply With Quote